JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME TOEPLITZ OPERATORS ON WEIGHTED BERGMAN SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME TOEPLITZ OPERATORS ON WEIGHTED BERGMAN SPACES
Kang, Si-Ho;
  PDF(new window)
 Abstract
We consider the problem to determine when a Toeplitz operator is bounded on weighted Bergman spaces. We show that Toeplitz operators induced by elements of some set are bounded and each element of the set is related with a Carleson measure on the weighted Bergman space.
 Keywords
weighted Bergman spaces;Toeplitz operators;Berezin transforms;integral operators;
 Language
English
 Cited by
 References
1.
S. Axler, The Bergman space, the Bloch space, and commutators of multiplication operators, Duke Math. J. 53 (1986), no. 2, 315-332. crossref(new window)

2.
S. Axler and D. Zheng, Compact operators via the Berezin Transform, Indiana Univ. Math. 47 (1988), 387-399.

3.
A. Brown, P. R. Halmos, and A. L. Shields, Cesaro operators, Acta Sci. Math. (Szeged) 26 (1965), 125-137.

4.
K. Stroethoff, Compact Toeplitz operators on Bergman spaces, Math. Proc. Cambridge Philos. Soc. 124 (1998), no. 1, 151-160. crossref(new window)

5.
K. Zhu, Operator Theory in Function Spaces, Marcel Dekker, Inc., New York, 1990.